# SDR UPS804988

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 35R END FITTING CORRODED BEYOND LIMITS AT FS 70.  REMOVED AND REPLACED END FITTING AT STA 70, LONGERON 35R PER SRM 53-1-0 AND SRM 51-1-21.
